PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Sharp endpoint results for imaginary powers and Riesz transforms on certain noncompact manifolds

Volume 224 / 2014

Giancarlo Mauceri, Stefano Meda, Maria Vallarino Studia Mathematica 224 (2014), 153-168 MSC: 30H10, 42B20, 42B35, 58C99. DOI: 10.4064/sm224-2-4

Abstract

We consider a complete connected noncompact Riemannian manifold $M$ with bounded geometry and spectral gap. We prove that the imaginary powers of the Laplacian and the Riesz transform are bounded from the Hardy space $X^1(M)$, introduced in previous work of the authors, to $L^1(M)$.

Authors

  • Giancarlo MauceriDipartimento di Matematica
    Università di Genova
    via Dodecaneso 35
    16146 Genova, Italy
    e-mail
  • Stefano MedaDipartimento di Matematica e Applicazioni
    Università di Milano-Bicocca
    via R. Cozzi 53
    I-20125 Milano, Italy
    e-mail
  • Maria VallarinoDipartimento di Scienze Matematiche “Giuseppe Luigi Lagrange”
    Politecnico di Torino
    corso Duca degli Abruzzi 24
    10129 Torino, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image